# SDR 98ZZZX2760

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 4 PYLON BOX STRUCTURE AT RIB NR 4 BOTTOM OTBD FLANGE HAS CRACK APPROXIMATELY .3750 INCH LONG.  NR 4 PYLON CRACKING RIB 4 LOWER FLANGE .3750 INCH LONG IS ACCEPTABLE AND MAY CONTINUE IN SERVICE.  1,000 CYCLE REPEAT INSPECTION.  DETAILS REPORTED TO BAE RDO.  REF:  RIL HC546H9018.  GENERATED W/C FOR REINSPECT.
